Mesures de Mahler et équidistribution logarithmique  [ Mahler measures and logarithmic equidistribution ]
Annales de l'Institut Fourier, Volume 59 (2009) no. 3, p. 977-1014

Let X be a projective integral scheme over a number field F; let L be a ample line bundle on X together with a semi-positive adelic metric in the sense of Zhang. The main results of this article are

  • (1) A formula which allows to compute the local heights (relative to L) of a Cartier divisor D on X as generalized “Mahler measures”, i.e., integrals of Green functions for D against measures attached to L;
  • (2) A theorem of equidistribution of points of “small” height valid for functions with logarithmic singularities along a divisor D, provided the height of D is “minimal”. In the context of algebraic dynamics, “small” means of height converging to 0, and “minimal” means height 0.

Soit X un schéma projectif intègre défini sur un corps de nombres F ; soit L un fibré en droites ample sur X muni d’une métrique adélique semi-positive au sens de Zhang. Les résultats principaux de cet article sont :

  • (1) Une formule qui calcule les hauteurs locales (relativement à L) d’un diviseur de Cartier sur X comme des « mesures de Mahler » généralisées, c’est-à-dire les intégrales de fonctions de Green pour D contre des mesures associées à L ;
  • (2) Un théorème d’équidistribution des points de « petite » hauteur valable pour des fonctions-test à singularités logarithmiques le long d’un diviseur D, pourvu que la hauteur de D soit « minimale ». Dans le contexte de la dynamique algébrique, « petite » signifie de hauteur tendant vers 0, et « minimale » signifie de hauteur nulle.
DOI : https://doi.org/10.5802/aif.2454
Classification:  14G40,  14G22,  32U05
Keywords: Mahler measures, equidistribution, Arakelov geometry, points of small height, dynamical systems, Berkovich analytic spaces
@article{AIF_2009__59_3_977_0,
     author = {Chambert-Loir, Antoine and Thuillier, Amaury},
     title = {Mesures de Mahler  et \'equidistribution logarithmique},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {59},
     number = {3},
     year = {2009},
     pages = {977-1014},
     doi = {10.5802/aif.2454},
     mrnumber = {2543659},
     zbl = {1192.14020},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_2009__59_3_977_0}
}
Chambert-Loir, Antoine; Thuillier, Amaury. Mesures de Mahler  et équidistribution logarithmique. Annales de l'Institut Fourier, Volume 59 (2009) no. 3, pp. 977-1014. doi : 10.5802/aif.2454. http://www.numdam.org/item/AIF_2009__59_3_977_0/

[1] Abbes, Ahmed; Bouche, Thierry Théorème de Hilbert–Samuel « arithmétique », Ann. Inst. Fourier (Grenoble), Tome 45 (1995) no. 2, pp. 375-401 | Article | Numdam | MR 1343555 | Zbl 0818.14011

[2] Autissier, Pascal Points entiers sur les surfaces arithmétiques, J. reine angew. Math., Tome 531 (2001), pp. 201-235 | Article | MR 1810122 | Zbl 1007.11041

[3] Autissier, Pascal Équidistribution des sous-variétés de petite hauteur, J. Théor. Nombres Bordeaux, Tome 18 (2006), pp. 1-12 (arXiv:math.NT/0404355) | Article | Numdam | MR 2245872 | Zbl pre05070444

[4] Autissier, Pascal Sur une question d’équirépartition de nombres algébriques, C. R. Acad. Sci. Paris Sér. I Math., Tome 342 (2006) no. 9, pp. 639-641 | MR 2225867 | Zbl 1129.11046

[5] Baker, Matthew; Rumely, Robert Equidistribution of small points, rational dynamics, and potential theory, Ann. Inst. Fourier (Grenoble), Tome 56 (2006) no. 3, pp. 625-688 (arXiv:math.NT/0407426) | Article | Numdam | MR 2244226 | Zbl pre05176555

[6] Bedford, Eric; Taylor, B.A. A new capacity for plurisubharmonic functions, Acta Math., Tome 149 (1982), pp. 1-40 | Article | MR 674165 | Zbl 0547.32012

[7] Berkovich, Vladimir G. Spectral theory and analytic geometry over non-Archimedean fields, American Mathematical Society, Providence, RI, Mathematical Surveys and Monographs, Tome 33 (1990) | MR 1070709 | Zbl 0715.14013

[8] Bloch, Spencer; Gillet, Henri; Soulé, Christophe Non-archimedean Arakelov theory, J. Algebraic Geometry, Tome 4 (1995), pp. 427-485 | MR 1325788 | Zbl 0866.14011

[9] Bombieri, Enrico; Vaaler, Jeffrey On Siegel’s lemma, Invent. Math., Tome 73 (1983), pp. 11-32 | Article | MR 707346 | Zbl 0533.10030

[10] Bosch, S.; Güntzer, U.; Remmert, R. Non-Archimedean analysis. A systematic approach to rigid analytic geometry, Springer-Verlag, Berlin, Grundlehren der Mathematischen Wissenschaften, Tome 261 (1984) | MR 746961 | Zbl 0539.14017

[11] Bost, Jean-Benoît; Gillet, Henri; Soulé, Christophe Heights of projective varieties and positive Green forms, J. Amer. Math. Soc., Tome 7 (1994), pp. 903-1027 | Article | Zbl 0973.14013

[12] Bourbaki, N. Intégration, chapitres 1 à 4, Springer-Verlag (2007) (réimpression de l’édition Hermann de 1965)

[13] Chambert-Loir, Antoine Mesures et équidistribution sur des espaces de Berkovich, J. reine angew. Math., Tome 595 (2006), pp. 215-235 (arXiv:math.NT/0304023) | Article | MR 2244803 | Zbl 1112.14022

[14] David, Sinnou; Philippon, Patrice Minorations des hauteurs normalisées des sous-variétés des tores, Ann. Scuola Norm. Sup. Pisa, Tome 28 (1999) no. 3, pp. 489-543 | Numdam | MR 1736526 | Zbl 1002.11055

[15] Demailly, Jean-Pierre Mesures de Monge-Ampère et caractérisation géométrique des variétés algébriques affines, Mém. Soc. Math. France (1985) no. 19, pp. 124 | Numdam | MR 813252 | Zbl 0579.32012

[16] Demailly, Jean-Pierre Monge-Ampère operators, Lelong numbers and Intersection theory, Complex analysis and geometry, Plenum, New York (Univ. Ser. Math.) (1993), pp. 115-193 | MR 1211880 | Zbl 0792.32006

[17] Everest, Graham; Ward, Thomas Heights of polynomials and entropy in algebraic dynamics, Springer-Verlag London Ltd., London (1999) | MR 1700272 | Zbl 0919.11064

[18] Faltings, Gerd Diophantine approximation on abelian varieties, Ann. of Math., Tome 133 (1991) no. 3, pp. 549-576 | Article | MR 1109353 | Zbl 0734.14007

[19] Favre, Charles; Rivera-Letelier, Juan Equidistribution quantitative des points de petite hauteur sur la droite projective, Math. Ann., Tome 335 (2006) no. 2, pp. 311-361 (arXiv:math.NT/0407471) | Article | MR 2221116 | Zbl pre05035986

[20] Fujita, Takao Approximating Zariski decomposition of big line bundles, Kodai Math. J., Tome 17 (1994) no. 1, pp. 1-3 | Article | MR 1262949 | Zbl 0814.14006

[21] Fulton, William Intersection theory, Springer-Verlag, Berlin (1998) | MR 1644323 | Zbl 0885.14002

[22] Gillet, Henri; Soulé, Christophe Amplitude arithmétique, C. R. Acad. Sci. Paris Sér. I Math., Tome 307 (1988), pp. 887-890 | MR 974432 | Zbl 0676.14007

[23] Gillet, Henri; Soulé, Christophe Arithmetic intersection theory, Publ. Math. Inst. Hautes Études Sci., Tome 72 (1990), pp. 94-174 | Article | Numdam | MR 1087394 | Zbl 0741.14012

[24] Gubler, Walter Local heights of subvarieties over non-archimedean fields, J. reine angew. Math., Tome 498 (1998), pp. 61-113 | Article | MR 1629925 | Zbl 0906.14013

[25] Lawton, Wayne M. A generalization of a theorem of Kronecker, J. Sci. Fac. Chiang Mai Univ., Tome 4 (1977), pp. 15-23 | Zbl 0447.12004

[26] Lazarsfeld, Robert Positivity in algebraic geometry, Springer-Verlag, Ergebnisse der Mathematik und ihrer Grenzgebiete, Tome 48–49 (2004) | Zbl 1093.14500

[27] Maillot, Vincent Géométrie d’Arakelov des variétés toriques et fibrés en droites intégrables, Mém. Soc. Math. France (2000) no. 80, pp. 129 | Numdam | Zbl 0963.14009

[28] Moriwaki, Atsushi Continuity of volumes on arithmetic varieties (2008) (posted on May 13, 2008, PII S 1056-3911(08)00500-6 (à paraître) ; arXiv:math.NT/0612269)

[29] Philippon, Patrice Lemmes de zéros dans les groupes algébriques commutatifs, Bull. Soc. Math. France, Tome 114 (1986) no. 3, pp. 355-383 | Numdam | MR 878242 | Zbl 0617.14001

[30] Philippon, Patrice Sur des hauteurs alternatives, I, Math. Ann., Tome 289 (1991), pp. 255-283 | Article | MR 1092175 | Zbl 0726.14017

[31] Pineiro, Jorge; Szpiro, Lucien; Tucker, Thomas J. Mahler measure for dynamical systems on 1 and intersection theory on a singular arithmetic surface, Geometric methods in algebra and number theory, Birkhäuser Boston, Boston, MA (Progr. Math.) Tome 235 (2005), pp. 219-250 | MR 2166086 | Zbl 1101.11020

[32] Rumely, Robert On Bilu’s Equidistribution theorem, Spectral problems in geometry and arithmetic, Iowa City, IA, 1997 (Contemp. Math.) Tome 237 (1999), pp. 159-166 | MR 1710794 | Zbl 1029.11030

[33] Rumely, Robert; Lau, Chi Fong; Varley, Robert Existence of the sectional capacity, Mem. Amer. Math. Soc., Tome 145 (2000) no. 690, pp. 130 | MR 1677934 | Zbl 0987.14018

[34] Szpiro, Lucien; Tucker, Tom Equidistribution and generalized Mahler measures (2005) (preprint)

[35] Szpiro, Lucien; Ullmo, Emmanuel; Zhang, Shou-Wu Équidistribution des petits points, Invent. Math., Tome 127 (1997), pp. 337-348 | Article | MR 1427622 | Zbl 0991.11035

[36] Thuillier, Amaury Théorie du potentiel sur les courbes en géométrie non archimédienne. Applications à la théorie d’Arakelov, Université de Rennes 1 (2005) (Thèse de doctorat)

[37] Ullmo, Emmanuel Positivité et discrétion des points algébriques des courbes, Ann. of Math., Tome 147 (1998) no. 1, pp. 167-179 | Article | MR 1609514 | Zbl 0934.14013

[38] Yuan, Xinyi Big line bundles on arithmetic varieties, Invent. Math., Tome 173 (2008), pp. 603-649 (arXiv:math.NT/0612424) | Article | MR 2425137 | Zbl 1146.14016

[39] Zhang, Shou-Wu Positive line bundles on arithmetic varieties, J. Amer. Math. Soc., Tome 8 (1995), pp. 187-221 | Article | MR 1254133 | Zbl 0861.14018

[40] Zhang, Shou-Wu Small points and adelic metrics, J. Algebraic Geometry, Tome 4 (1995), pp. 281-300 | MR 1311351 | Zbl 0861.14019

[41] Zhang, Shou-Wu Equidistribution of small points on abelian varieties, Ann. of Math., Tome 147 (1998) no. 1, pp. 159-165 | Article | MR 1609518 | Zbl 0991.11034